# SDR USAA2010022290420

- Difficulty date: February 21, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 33,504 hours, 20,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643099
- Part serial: US0313
- Condition: Debonded
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR  - B CHECK - LEFT WING INBOARD FOREFLAP UPPER SURFACE DISBONDED AT WBL 117.  REPLACED THE LEFT WING INBOARD FORE FLAP IAW TASK CARD R3M27008.
